# SDR SWIA2020021848666

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY L/H STGR27 INTERCOSTAL BETWEEN FS349.0 AND FS364.0 HAS CORROSION.   (C-CHECK) RO 2/14/2020   NSTALLED NEW SERVICEABLE L/H INTERCOSTAL P/N# SH670-32075-3 BETWEEN FS349 - FS364 REF CRJ700 SRM  AND BOMBARDIER DRAWING.  LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD.
